MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD DIGNISHIELD STOOL MANAGEMENT SYSTEM COLLECTION BAGS; DIGNISHIELD COLLECTION BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD DIGNISHIELD STOOL MANAGEMENT SYSTEM COLLECTION BAGS; DIGNISHIELD COLLECTION BAG
Model Number SMS2B1L
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the dignishield rectal tube bowel irrigation port for bowel medication allegedly leaked while attempting to inject diluted medication with a luer-lock syringe.Supposedly, the valve in the port came out and would be attached to the syringe.However, if replaced it would leak again.The rectal tube was replaced and kept to be submitted back to the company for assessment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per review, bard/bd has determined that this mdr is a duplicate record and was previously reported.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD DIGNISHIELD STOOL MANAGEMENT SYSTEM COLLECTION BAGS
Common Device Name
DIGNISHIELD COLLECTION BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10228228
Report Number1018233-2020-04306
Device Sequence Number536535
Product Code KNT
UDI-Device Identifier00801741045967
UDI-Public(01)00801741045967
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMS2B1L
Device Catalogue NumberSMS2B1L
Device Lot NumberNGEN4794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2020
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1